Cohomologie des fibrés en droites sur les variétés magnifiques de rang minimal
[Cohomology of line bundles over wonderful varieties of minimal rank]
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, pp. 171-214.

The Borel-Weil-Bott theorem describes the cohomology of line bundles over flag varieties. Here, one generalizes this theorem to a wider class of projective varieties: the wonderful varieties of minimal rank.

Le théorème de Borel-Weil-Bott décrit la cohomologie des fibrés en droites sur les variétés de drapeaux. On généralise ici ce théorème à une plus grande classe de variétés projectives : les variétés magnifiques de rang minimal.

DOI: 10.24033/bsmf.2531
Classification: 14F10,  14F17,  14L40,  14M15,  17B10
Keywords: Borel-Weil-Bott theorem, cohomology with support, spherical varieties, wonderful varieties, flag varieties, Grothendieck-Cousin complex, cohomology of line bundles, Verma modules
@article{BSMF_2007__135_2_171_0,
     author = {Tchoudjem, Alexis},
     title = {Cohomologie des fibr\'es en droites sur les vari\'et\'es magnifiques de rang minimal},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {171--214},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {2},
     year = {2007},
     doi = {10.24033/bsmf.2531},
     zbl = {1181.14027},
     mrnumber = {2430190},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2531/}
}
TY  - JOUR
AU  - Tchoudjem, Alexis
TI  - Cohomologie des fibrés en droites sur les variétés magnifiques de rang minimal
JO  - Bulletin de la Société Mathématique de France
PY  - 2007
DA  - 2007///
SP  - 171
EP  - 214
VL  - 135
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2531/
UR  - https://zbmath.org/?q=an%3A1181.14027
UR  - https://www.ams.org/mathscinet-getitem?mr=2430190
UR  - https://doi.org/10.24033/bsmf.2531
DO  - 10.24033/bsmf.2531
LA  - fr
ID  - BSMF_2007__135_2_171_0
ER  - 
%0 Journal Article
%A Tchoudjem, Alexis
%T Cohomologie des fibrés en droites sur les variétés magnifiques de rang minimal
%J Bulletin de la Société Mathématique de France
%D 2007
%P 171-214
%V 135
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2531
%R 10.24033/bsmf.2531
%G fr
%F BSMF_2007__135_2_171_0
Tchoudjem, Alexis. Cohomologie des fibrés en droites sur les variétés magnifiques de rang minimal. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, pp. 171-214. doi : 10.24033/bsmf.2531. http://archive.numdam.org/articles/10.24033/bsmf.2531/

[1] D. Ahiezer - « Equivariant completions of homogeneous algebraic varieties by homogeneous divisors », Ann. Global Anal. Geom. 1 (1983), p. 49-78. | MR | Zbl

[2] A. Białynicki-Birula - « Some theorems on actions of algebraic groups », Ann. of Math. (2) 98 (1973), p. 480-497. | MR | Zbl

[3] A. Borel & J. Tits - « Éléments unipotents et sous-groupes paraboliques de groupes réductifs. I », Invent. Math. 12 (1971), p. 95-104. | MR | Zbl

[4] N. Bourbaki - Éléments de mathématique, Masson, 1981, Groupes et algèbres de Lie. Chapitres 4, 5 et 6. | Zbl

[5] M. Brion - « Groupe de Picard et nombres caractéristiques des variétés sphériques », Duke Math. J. 58 (1989), p. 397-424. | MR | Zbl

[6] -, « Une extension du théorème de Borel-Weil », Math. Ann. 286 (1990), p. 655-660. | MR | Zbl

[7] -, « Vers une généralisation des espaces symétriques », J. Algebra 134 (1990), p. 115-143. | MR | Zbl

[8] -, « Variétés sphériques et théorie de Mori », Duke Math. J. 72 (1993), p. 369-404. | Zbl

[9] -, « Représentations des groupes réductifs dans des espaces de cohomologie », Math. Ann. 300 (1994), p. 589-604. | MR | Zbl

[10] -, « The behaviour at infinity of the Bruhat decomposition », Comment. Math. Helv. 73 (1998), p. 137-174. | MR | Zbl

[11] M. Brion & D. Luna - « Sur la structure locale des variétés sphériques », Bull. Soc. Math. France 115 (1987), p. 211-226. | Numdam | MR | Zbl

[12] M. Brion, D. Luna & T. Vust - « Espaces homogènes sphériques », Invent. Math. 84 (1986), p. 617-632. | MR | Zbl

[13] M. Brion & F. Pauer - « Valuations des espaces homogènes sphériques », Comment. Math. Helv. 62 (1987), p. 265-285. | MR | Zbl

[14] C. De Concini & C. Procesi - « Complete symmetric varieties », in Invariant theory (Montecatini, 1982), Lecture Notes in Math., vol. 996, Springer, 1983, p. 1-44. | MR | Zbl

[15] C. De Concini & T. A. Springer - « Compactification of symmetric varieties », Transform. Groups 4 (1999), p. 273-300. | MR | Zbl

[16] J. Dixmier - Algèbres enveloppantes, Gauthier-Villars Éditeur, Paris-Brussels-Montreal, Que., 1974, Cahiers Scientifiques, Fasc. XXXVII. | MR | Zbl

[17] R. Hartshorne - Local cohomology, A seminar given by A. Grothendieck, Harvard University, Fall, vol. 1961, Springer, 1967. | MR | Zbl

[18] S. Kato - « A Borel-Weil-Bott type theorem for group completions », J. Algebra 259 (2003), p. 572-580. | MR | Zbl

[19] G. Kempf - « The Grothendieck-Cousin complex of an induced representation », Adv. in Math. 29 (1978), p. 310-396. | MR | Zbl

[20] F. Knop, H. Kraft & T. Vust - « The Picard group of a G-variety », in Algebraische Transformationsgruppen und Invariantentheorie (Kraft, Slodowy & Springer, éds.), DMV Seminar, vol. 13, Birkhäuser, 1989. | MR | Zbl

[21] J. Konarski - « Decompositions of normal algebraic varietis determined by an action of a one-dimensional torus », Bull. Acad. Pol. Sciences 26 (1978), p. 295-300. | MR | Zbl

[22] D. Luna - « Toute variété magnifique est sphérique », Transform. Groups 1 (1996), p. 249-258. | MR | Zbl

[23] -, « Variétés sphériques de type A », Publ. Math. Inst. Hautes Études Sci. 94 (2001), p. 161-226. | Numdam | Zbl

[24] N. Ressayre - « Spherical homogeneous spaces of minimal rank », à paraître, http://www.math.univ-montp2.fr/~ressayre/spherangmin.ps. | Zbl

[25] R. W. Richardson - « On orbits of algebraic groups and Lie groups », Bull. Austral. Math. Soc. 25 (1982), p. 1-28. | MR | Zbl

[26] M. Rosenlicht - « Tori operating on projective varieties », Rend. Mat. e Appl. (5) 25 (1966), p. 129-138. | MR | Zbl

[27] T. A. Springer - Linear algebraic groups, second éd., Progress in Mathematics, vol. 9, Birkhäuser Boston Inc., 1998. | MR | Zbl

[28] -, « Schubert varieties and generalizations », in Representation theories and algebraic geometry (Montreal, PQ, 1997), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 514, Kluwer Acad. Publ., 1998, p. 413-440. | MR | Zbl

[29] A. Tchoudjem - « Cohomologie des fibrés en droites sur les compactifications des groupes réductifs », Ann. Sci. École Norm. Sup. (4) 37 (2004), p. 415-448. | Numdam | MR | Zbl

[30] B. Wasserman - « Wonderful varieties of rank two », Transform. Groups 1 (1996), p. 375-403. | MR | Zbl

Cited by Sources: